# SDR 97ZZZX3952

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287F
- Make and model: Lkheed 188C
- Aircraft serial: 1148
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 124-130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK AT ANC, 2 CRACKS WERE DISCOVERED AT BL 40R FLOOR SUPPORT BEAM CAP STA 124.  CRACKS EXTENDED FROM UNDER A PREVIOUS REPAIR.  TOTAL LENGTH OF CRACK, 6.5 INCHES, ONE CRACK 1.5 INCHES IN PRESSURE DECK EXTENDED INBOARD FROM STA 124.  STA 130 WAS CRACKED 1.0 INCHES IN LENGTH.  REPAIRED PRESSURE DECK PER SRM 52-2-1.  REPAIRED FLOOR SUPPORT BEAM CAP IAW LAC SRM 53-1-4, FIGURE 2 AND SRM 51-2-9.
